MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY

ZOLL CIRCULATION AUTOPULSE® LI-ION BATTERY
Model Number 8700-0752-08
Medical Device Problem Codes Battery Problem (2885); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The autopulse li-ion battery in complaint will not be returned for investigation.Therefore, a physical investigation will not be performed.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, the user inserted a fully charged (four green leds displayed on the battery status indicator) autopulse li-ion battery (b)(4) in an autopulse platform, and the platform displayed a "replace battery" message.The battery, prior to platform insertion, was checked and the battery status indicator displayed four green leds (fully charged).The issue was observed during routine check and no patient was involved.It was further reported that following the event, the user tested the battery by charging it in an autopulse multi chemistry charger and the battery was unable to charge.The user stated that they maintain a regular battery rotation.Additionally, the platform was also tested by inserting another autopulse li-ion battery and operated as intended without any fault observed.

Brand Name
AUTOPULSE® LI-ION BATTERY
Common Device Name
LI-ION BATTERY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7009515
Report Number3010617000-2017-00882
Device Sequence Number1184775
Product Code DRM
UDI-Device Identifier00849111001847
UDI-Public00849111001847
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0752-08
Device Catalogue Number8700-0752-08
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1